# SDR FDEA201809112452

- Difficulty date: September 11, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 55,781 hours, 25,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 58 BSTA 1100-1180. REMOVED AND EVALUATED CORROSION ON SEAT TRACK LBL58 BSTA 1100-1180 IAW SRM 53-  00-52-1A ALLOWABLE DAMAGE 1 FIG 101 REV 124 SHEET 4 DETAIL VII AND DETAIL VIII AND FOUND TO BE OUTSIDE LIMITS. ALLOWABLE MATERIAL REMOVED = 20% FLANGE THICKNESS AT BLEND = 0.080" MAX ALLOWABLE BLEND = 0.016" MAX DEPTH REMOVED = 0.025". INSTALLED REPAIR SEAT TRACK SECTION AND SPLICE FROM BS 1070-1180 LBL58 IAW SRM 53-00-52-2R REPAIR 1 REV 124.
